# SDR MALA965055

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Batt Temp Ind
- Part number: 68001008010
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3121 - ON CLIMB-OUT FROM MSP, THE BATTERY TEMPERATURE INDICATOR FAILED.  THE CREW DISCONNECTED THE AUX AND MAIN BATTERIES AND RETURNED TO MSP.  MAINTENANCE REPLACED THE BATTERY TEMP MONITOR PANEL.  (M)
